Deep search:Searching for "Free form modeling" in 'KEYWORDGot 1 item.
index Title
1Triangular domain extension of linear Bernstein-like trigonometric polynomial basis
Author(s):Wan-qiang Shen, Guo-zhao Wang  Clicked:5736  Download:2190  Cited:4  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.5 P.356-364  DOI:10.1631/jzus.C0910347
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE